Saturday, December 31, 2011
First of all, I am not advocating anyone taking any medication not prescribed for them by their physician. Now, that being said, I have been taking small doses of estrogen (estradiol) for about 15 years. Not the big huge mega doses that transitioning TSs take to feminize their body and brain rapidly. But tiny little doses that barely registered at first in the battle against that evil testosterone. But gradually, just gradually over the years they began to take a toll, a welcome toll on my unwanted manhood. Oh occasionally a large dose of hormones was thrown in, generally to time with my wife so that if both of us had PMS, I was going to be the queen bitch of that time of the month. Another advantage of low dosage was no large buildup in breast tissue, just maybe a triple A breast but damn have I got some fairly large sensitive nipples. Let a man latch on to one of those babies for a couple of minutes pleasure and I'll be down on my knees. But then usually all a man has to do is pull out a nice cock and I'll be down on my knees anyway. LOL So yes, my breasts are sensitive but not the main effect that I was looking for. When I started HRT my main goal was to destroy as much gonadal tissue as I could. And to some extent it has worked. To begin with, my right testicle, due to child hood damage was only half there where as the left side was close to normal. What I had was chriptordism which is nothing more than an undescended testicle. Due to the possibility of damage caused by body heat, most of these are discovered and corrected in infancy. Mine was not discovered until I was 13 so the heat had taken its toll and although the doctor tried, over the years that testicle shrunk to about half size of normal and was basically useless. Now with me me taking estrogen for a very long time, that right testicle has reascended and what little is left of it is nothing more than connecting tissue. The left testicle is shrinking also and is now down to where the other was when all this began. I'm almost tempted to just take a huge dose and shrink it also. But I am basically satisfied. For all intents and purposes, I am chemically castrated, I just still barely have one of my balls. One of the side effects of chriptordism is that, while the not descended testicle has a high risk of cancer, the other testicle has an even greater danger. I have hopes that I will find a urologist who will remove both due to my age. It would be so lovely to have a flat groin under that shrunken penis. That's the other advantage of estrogen. It will eventually shrink you down from where you were. Even with low doses over the years I have gone from around 5 1/2 inches to about 21/2 or maybe 3''. Let's put it this way, If my wife wants a real man, she had better go find him because I sure as hell can't satisfy her with the little bit I have left.